Excuse the long post, I just want to make sure to get the most accurate answers possible!

I'm 24, and I have been on the birth control pill consistently for over a year and a half. Planned Parenthood sends me my birth control in the mail, and when I moved a couple of months ago I forgot to change my address, so the pills got returned. I start taking my pills on Sundays [in this case I should have started them on the 6th], and since my pills hadn't come in the mail, I didn't have a choice but to miss my first day of my new pack of pills. On that Monday [the 7th] I went to Planned Parenthood and got a new pack, and then I took my Sunday and Monday pills together, since I got the new pack right around the time I normally take my pill everyday. I have been taking my pill everyday since. I didn't realize that if you miss a pill during the first week of pills, you need to use a backup method for the next seven days, and my boyfriend and I had sex without a backup method on Wednesday. After I read that I should have used a backup method, I went to Planned Parenthood within 24 hours of having sex and took Plan B One Step and have continued my birth control pills as normal. Overall, I've felt pretty okay since I took the Plan B [I have had a couple of instances of minor spotting], up until yesterday when I started my period week. I've had extreme fatigue, my breasts have been very sore, I've been spotting off and on, I've been mildly nauseous, I've had mild headaches, I've been pretty gassy, and I've been passing bowels more frequently than normal. I have taken Plan B a couple of times in the past [although this being the first time of taking the One Step], and I don't remember having side effects like this. Also, the day after I first took the Plan B, I began urinating more frequently as well. Are these things normal with Plan B, or should I be concerned about pregnancy? Secondly, does Plan B cause more frequent urination, or is it something along the lines of a UTI? Any feedback is appreciated, as I am a bit nervous.